# SDR ASOA20130228026

- Difficulty date: February 28, 2013
- Submitted: March 6, 2013
- Operation: Air carrier
- Aircraft: N18114
- Make and model: Emb EMB-145XR
- Aircraft serial: 145664
- Aircraft time: 29,232 hours, 16,262 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Inverter
- Part number: 78241
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING A-CHECK INSPECTION,  THE LT OVERWING EMERGENCY EXIT DOOR LOWER INTERNAL LIGHT WAS FOUND TO BE INOPERATIVE.  MX R & R THE NR 5 INVERTER, OPS TESTED WITH NO DEFECTS, AND THE ACFT WAS APPROVED FOR RETURN TO SERVICE.
